MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/POWERTRAXX

FERNO-WASHINGTON, INC. TRANSCEND W/POWERTRAXX
Model Number 0731403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported reported that a transport wheel on their stair chair had allegedly detached from the chair.No additional details were provided as to when or how the wheel became detached and no allegations ere made of patient involvement or injuries associated with the product issue.A replacement wheel was provided to the end user for repair.

Brand Name
TRANSCEND W/POWERTRAXX
Common Device Name
TRANSCEND W/POWERTRAXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key23977674
Report Number1523574-2026-00002
Device Sequence Number10605989
Product Code FPO
UDI-Device Identifier00190790004064
UDI-Public(01)00190790004064(11)230929
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731403
Device Catalogue Number0731403
Device Lot NumberM676800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown